# SDR SWIA200514668

- Difficulty date: March 7, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 4,646 hours, 3,899 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL320, THE F/O'S RIGHT WINDSHIELD SHATTERED.  REPLACED SIDE WINDOW IAW CRJ MM 56-12-01, OPERATIONAL CHECK GOOD.  P/N NP-139322-2, S/N OFF 03007H3858.
